# SDR A6WA2016122844698

- Difficulty date: December 23, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 33,313 hours, 33,048 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR UP, GOT A GEAR DISAGREE WARNING WITH NOSE GEAR INDICATING NOT UP.
